Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 379472, 21 pages
http://dx.doi.org/10.1155/2010/379472
Research Article

Analysis of a Nonlinear Aeroelastic System with Parametric Uncertainties Using Polynomial Chaos Expansion

Department of Aerospace Engineering, IIT Madras, Chennai 600036, India

Received 10 January 2010; Revised 30 April 2010; Accepted 14 June 2010

Academic Editor: Carlo Cattani

Copyright © 2010 Ajit Desai and Sunetra Sarkar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ajit Desai and Sunetra Sarkar, “Analysis of a Nonlinear Aeroelastic System with Parametric Uncertainties Using Polynomial Chaos Expansion,” Mathematical Problems in Engineering, vol. 2010, Article ID 379472, 21 pages, 2010. doi:10.1155/2010/379472